MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0634
Medical Device Problem Codes Failure to Transmit Record (1521); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is not sold in us and is 510(k) exempt.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when they tried to upload the study on the recorder, it had an error message stating that there might not be any data on it.There was also a message on the recorder stating that the last study data was not yet uploaded.The malfunction was noticed when they were downloading the data.They got a copy of the error.A repeat procedure scheduled on another day with additional anesthesia was necessary.There was no patient and user harm.
 
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by post market vigilance investigation personnel.The product sample was not returned to the medtronic laboratory; however, a data file was provided by the customer for analysis.The customer reported when they tried to upload the study on the recorder, it had an error message stating that there might not be any data on it.The reported condition was confirmed.According to received picture main suspected that the data on the bravo recorder is corrupted for unknown reason.The returned sample did not met specification as received by medtronic.The investigation found the most probable cause to be the data failure.A review of the device history records indicating that the product was released meeting finished product specifications.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key9419796
Report Number9710107-2019-00597
Device Sequence Number10935239
Product Code FFT
UDI-Device Identifier07290101369691
UDI-Public07290101369691
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0634
Device Catalogue NumberFGS-0634
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer12/10/2019
12/10/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date12/20/2019
03/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight126